# SDR CA090219008

- Difficulty date: February 18, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cessna 750
- Aircraft time: 3,027 hours
- Engine: Allsn AE3007C
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: DS2311
- Condition: Failed
- Location: Thrust Reverser
- Part time: 3,171 hours
- Component: Thrust Reverser, Cessna
- Component part number: 99144312
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED RT REVERSER FAILED TO DEPLOY ON LANDING. SYS TROUBLESHOT AND FAULT ISOLATED TO THE OTBD DEPLOY SWITCH.  SWITCH REPLACED IAW KIT DS231-1-2SKS AND REVERSER FUNCTION TESTED SERVICEABLE IAW 78.
